# SDR SIMA20120824001

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 31,116 hours, 28,585 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 398
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3450, JUST AFTER TAKEOFF WHEN THE CREW PUT THE LANDING GEAR LEVER UP THE INDICATION ON THE EICAS WAS THE LEFT MAIN WAS STILL INTRANSIT.  THEY GOT THE EICAS MESSAGE LANDING GEAR DISAGREE.  FOLLOWED AOM VOL.1  CYCLED THE GEAR GOT 3 GREEN.  NEVER EXCEEDED 200 KTS.  THE CREW DECLARED AN EMERGENCY AND RETURNED FOR LANDING.  THE LANDING WAS BELOW LANDING WEIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK BOX IAW EMB 145 AMM 32-33-10.  OPS CHECK GOOD IAW W/C 32-700-01 AND W/C 32-700-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
